# SDR 200714322

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- Aircraft time: 15,925 hours, 14,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SILL LEFT SIDE CORRODED.  REMOVED AND REPLACED LEFT FORWARD CABIN SILL IAW EMB SRM.  RETURNED AIRCRAFT TO SERVICE.
